Closed-form likelihood function of Markov-switching models
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 70 (2001)
Issue (Month): 3 (March)
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jeff Gable & Simon van Norden & Robert Vigfusson, .
"Analytical Derivatives for Markov Switching Models,"
95-7, Bank of Canada.
- Gable, Jeff & van Norden, Simon & Vigfusson, Robert, 1997. "Analytical Derivatives for Markov Switching Models," Computational Economics, Society for Computational Economics, vol. 10(2), pages 187-94, May.
- Jeff Gable & Simon van Norden & Robert Vigfusson, 1995. "Analytical Derivatives for Markov Switching Models," GE, Growth, Math methods 9508001, EconWPA.
- Hamilton, James D., 1990. "Analysis of time series subject to changes in regime," Journal of Econometrics, Elsevier, vol. 45(1-2), pages 39-70.
- Hamilton, James D, 1989. "A New Approach to the Economic Analysis of Nonstationary Time Series and the Business Cycle," Econometrica, Econometric Society, vol. 57(2), pages 357-84, March.
If references are entirely missing, you can add them using this form.